Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Having white spot on forearm with itching. Tried itching cortozine cream and peroxide. What could be this?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 5126 Questions
my forearms are driving me totally crazy with itching ..nothing is working... it started with like a couple lil white like spots ... have gone thru cortozine cream tried peroxide.... even an ointment from the doc from two years ago called betamethasone dipropionate . . that is not even toughing the itching .. it is on both arms now ... I scratch until I have bloody spots on my arms ..... what can I do to relieve the itch ??? all u see is lil bumps with lil scabs now .. tried ice water ...... tried calagel .... nothing is helping .. I have a call in to my doc but he is double booked today ...... can you offer any suggestions??????
Posted Tue, 6 Aug 2013 in Skin Hair and Nails
Answered by Dr. Chobufo Ditah 2 hours later
Thank you so much for using this panel to address your health questions. I am so sorry to hear about what you have been experiencing. I hope we find a drug that really relieves you of this itching.

From the description of your symptoms, this seems to be an allergic reaction(urticaria). I will like to suggest that you try any of the following OTC medications to get relieved of these symptoms(Loratadine,Fexofenadine ,Cetirizine Levocetirizine) or chorphenamine, diphenhydramine etc. Any will definitely be of great help. Please, read the drug notice appropriately to get the right dose and instructions as i have no idea which you will get easily to make specific recommendations.

Also, I will suggest you plan going in with your doctor to get a proper evaluation and treatment.If you also wish to know more about the condition I have mentioned above, please let me know.

Hope it relieves you soonest.
Dr. Ditah, MD.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor